# SDR C2XA99IA267

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S5367800826900
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CHANNEL ON THE PASSENGER DOOR THRESHOLD WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CHANNEL IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
